Skip to Main content Skip to Navigation
Journal articles

Powers of sequences and recurrence

Abstract : We study recurrence, and multiple recurrence, properties along the $k$-th powers of a given set of integers. We show that the property of recurrence for some given values of $k$ does not give any constraint on the recurrence for the other powers. This is motivated by similar results in number theory concerning additive basis of natural numbers. Moreover, motivated by a result of Kamae and Mendès-France, that links single recurrence with uniform distribution properties of sequences, we look for an analogous result dealing with higher order recurrence and make a related conjecture.
Document type :
Journal articles
Complete list of metadatas

Cited literature [37 references]  Display  Hide  Download
Contributor : Emmanuel Lesigne <>
Submitted on : Monday, May 5, 2008 - 8:26:39 AM
Last modification on : Tuesday, July 2, 2019 - 1:37:02 AM
Long-term archiving on: : Friday, September 28, 2012 - 2:25:08 PM


Files produced by the author(s)


  • HAL Id : hal-00276737, version 1



Nikos Frantzikinakis, Emmanuel Lesigne, Maté Wierdl. Powers of sequences and recurrence. Proceedings of the London Mathematical Society, London Mathematical Society, 2009, 98 (2), pp.504-530. ⟨hal-00276737⟩



Record views


Files downloads